IJPAM: Volume 106, No. 1 (2016)


Luiz A.M. Gonçalves$^1$, Helio A. Navarro$^2$
$^{1,2}$Mechanical Engineering Department
São Carlos School of Engineering
University of São Paulo
Av. Trabalhador São-Carlense, 400
13566-590, São Carlos, SP, BRAZIL

Abstract. This work shows the design of one-dimensional periodic structures composed by inelastic materials. These structures are composed by multilayer unit cells with different materials (linear and non-linear). In this work, we design three types of unit cells. Newmark scheme for integration and finite element method for space discretization are used in the algorithms. The unit cell design proposed in this work can be extended to multidimensional problems.

Received: June 27, 2015

AMS Subject Classification: 74B05, 74C05, 74J05, 74S05, 74H15

Key Words and Phrases: one-dimensional structural, periodic material, inelasticity

Download paper from here.

DOI: 10.12732/ijpam.v106i1.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 1
Pages: 23 - 48

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).